


default search action
"A hybrid Bregman alternating direction method of multipliers for the ..."
Kai Tu et al. (2020)
- Kai Tu

, Haibin Zhang, Huan Gao, Junkai Feng:
A hybrid Bregman alternating direction method of multipliers for the linearly constrained difference-of-convex problems. J. Glob. Optim. 76(4): 665-693 (2020)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













